# SDR HEEA061673

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Caution Panel
- Part number: 214074300107
- Condition: Inoperative
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS MASTER CAUTION PANEL DOES NOT ILLUMINATE.
